SMITH & NEPHEW, INC. JRNY II BCS CONST ISRT TRL S3-4 10MM RT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Back to Search Results |
| Catalog Number |
74034233 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/25/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after procedure the insert trial cracked and broke in half.All pieces accounted for.No delay or injury reported.A back up device was available.
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that device broke after the procedure, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.